An extremal result for graphs with an application to their colourings.
Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 216-221
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__0268_0269_151465,
author = {G.A. Dirac and B. Toft and B. A. Sorensen},
title = {An extremal result for graphs with an application to their colourings.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {216--221},
year = {1974},
volume = {0268_0269},
zbl = {0298.05117},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151465/}
}
TY - JOUR AU - G.A. Dirac AU - B. Toft AU - B. A. Sorensen TI - An extremal result for graphs with an application to their colourings. JO - Journal für die reine und angewandte Mathematik PY - 1974 SP - 216 EP - 221 VL - 0268_0269 UR - http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151465/ ID - JRAM_1974__0268_0269_151465 ER -
%0 Journal Article %A G.A. Dirac %A B. Toft %A B. A. Sorensen %T An extremal result for graphs with an application to their colourings. %J Journal für die reine und angewandte Mathematik %D 1974 %P 216-221 %V 0268_0269 %U http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151465/ %F JRAM_1974__0268_0269_151465
G.A. Dirac; B. Toft; B. A. Sorensen. An extremal result for graphs with an application to their colourings.. Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 216-221. http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151465/